Alert archive / New Jersey / Small Craft Advisories in 2015

Small Craft Advisory 122, NWS Philadelphia/Mount Holly

April 14, 2015

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 14, 2015, 3:38 AM EDT. It took effect at Apr 15, 2015, 2:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2015, 3:38 AM EDT (07:38 UTC)
In effect from
Apr 15, 2015, 2:00 AM EDT
Expired
Apr 15, 2015, 6:26 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WHUS71 KPHI 140738
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 AM EDT TUE APR 14 2015


ANZ453>455-142045-
/O.NEW.KPHI.SC.Y.0122.150415T0600Z-150415T1800Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 AM EDT TUE APR 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT
WEDNESDAY.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

* TIMING...WINDS WILL BEGIN TO INCREASE THIS EVENING, BUT THE
  STRONGEST WINDS ARE EXPECTED LATE TONIGHT. SEAS WILL INCREASE
  ONCE THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
388 
WHUS71 KPHI 141941
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT TUE APR 14 2015


ANZ453>455-150345-
/O.CON.KPHI.SC.Y.0122.150415T0600Z-150415T1800Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EDT TUE APR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT
WEDNESDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS... AROUND 5 FEET.

* TIMING...WINDS WILL BEGIN TO INCREASE THIS EVENING... BUT THE 
  STRONGEST WINDS ARE EXPECTED LATE TONIGHT. SEAS WILL INCREASE 
  ONCE THE WINDS INCREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
266 
WHUS71 KPHI 150729
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 AM EDT WED APR 15 2015


ANZ453>455-151800-
/O.CON.KPHI.SC.Y.0122.000000T0000Z-150415T1800Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 AM EDT WED APR 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY
  MORNING HOURS. SEAS WILL SLOWLY DECREASE AROUND MID DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
949 
WHUS71 KPHI 151026
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 AM EDT WED APR 15 2015


ANZ453>455-151130-
/O.CAN.KPHI.SC.Y.0122.000000T0000Z-150415T1800Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
626 AM EDT WED APR 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS HAVE DECREASED BELOW SMALL CRAFT ADVISORY
THRESHOLDS. THOUGH A FEW GUSTS NEAR 20 KT WILL BE POSSIBLE
THROUGH THE DAY...THEY SHOULD REMAIN BELOW 25 KT.

$$

JOHNSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 9:17 PM EDT, 6 hours 21 minutes earlier.

Area forecast discussion, Apr 13, 9:17 PM EDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT MON APR 13 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS OUR REGION ON TUESDAY. HIGH PRESSURE
BUILDS OVER THE NORTHEAST DURING MIDWEEK. SEVERAL STORM SYSTEMS WILL
MOVE THROUGH THE AREA LATE THIS WEEK INTO THE WEEKEND, BRINGING
UNSETTLED WEATHER TO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE MODELS OVERALL VERIFIED TOO FAR EAST WITH THE ONSET OF PCPN
AT 00Z IN PA WITH THE GFS THE MOST EGREGIOUS, ITS .25" ISOHYET
MATCHED THE EASTERN EDGE OF THE SHOWERS BETTER. NEITHER CANADIAN
MODEL IS HANDLING PCPN WELL OVER THE CAROLINAS AND THE CAN RGEM
WAS WAY TOO WET TO OUR WEST. THIS HAS LEFT US WITH A
NAM/ECMWF/UKMET BLEND TO USED FOR THE UPDATE OF PCPN TIMING. WE
HAVE SLOWED IT DOWN BY A FEW HOURS OVERNIGHT. THIS IS IN LINE
WITH RECENT HRRR(S) AND RAP(S) ALTHOUGH THE LATTER IS SOMETIMES
TOO SLOW. WITHOUT THE PCPN FALLING TO EVAP COOL AND A SOUTH WIND
CONTINUING, WE ADJUSTED TEMPS UPWARD A COUPLE OF DEGREES.

THE GUSTIER SRLY WINDS CONTINUE IN MOST AREAS. WE EXPECT THIS TO
CONTINUE FOR ANOTHER HOUR OR SO BEFORE DECREASING. WINDS WILL
PROBABLY REMAIN 5 TO 10 MPH MUCH OF THE NIGHT,

OTHERWISE, THE WEATHER FOR THE FIRST HALF OF THE NIGHT WILL BE
QUIET, WITH ONLY A SLIGHT INCREASE IN CLOUD COVER.

HOWEVER, CLOUDS WILL CONTINUE TO THICKEN OVERNIGHT THROUGH DAYBREAK
TUESDAY AS A COLD FRONT APPROACHES THE AREA. WE EXPECT SHOWERS TO
BEGIN ACROSS OUR WESTERN AREAS OVERNIGHT AND PROGRESS EASTWARD.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
SHOWERS WILL BE ONGOING AT THE START OF TUESDAY MORNING AS A COLD
FRONT WILL BE MAKING ITS WAY ACROSS THE FORECAST AREA. SHOWERS
WILL INCREASE FROM WEST TO EAST EARLY IN THE MORNING AS THE FRONT
MOVES EASTWARD. AN AREA OF LOW PRESSURE MAY DEVELOP ALONG THE
BOUNDARY JUST TO OUR SOUTH AS A SHORT WAVE/VORTICITY MAX MOVES
ACROSS THE AREA. IF THIS HAPPENS, IT MAY HELP ENHANCE SHOWER
ACTIVITY AND LEAD TO A PERIOD OF HEAVIER RAINFALL ACROSS SOUTHERN
NEW JERSEY AND CENTRAL/SOUTHERN DELMARVA DURING THE AFTERNOON
HOURS. WE WILL KEEP A MENTION OF HEAVY RAINFALL IN THE HWO DUE TO
THIS POTENTIAL. PRECIPITATION WILL END FROM WEST TO EAST THROUGH
THE DAY, BUT WILL MOST LIKELY LAST THROUGH THE AFTERNOON ACROSS
SOUTHERN NEW JERSEY AND CENTRAL/SOUTHERN DELMARVA. WE HAVE NOT
INCLUDED THUNDERSTORMS IN THE FORECAST AS THERE IS NOT MUCH, IF
ANY INSTABILITY FORECAST.

AGAIN, A BLEND OF MAV/MET MOS AND MOSGUIDE WERE USED WITH SOME MINOR
HAND ADJUSTMENTS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AT THE BEGINNING OF THIS TIME PERIOD WILL BE DEALING WITH THE
LINGERING AFFECTS OF PRECIPITATION TO THE NORTH OF THE COLD FRONT
WHICH JUST MOVED THROUGH THE REGION. 12Z EURO AND GFS HAVE BOTH
TRENDED WETTER FOR TUESDAY EVENING, SLOWING DOWN THE SOUTHWARD
PUSH OF THE PRECIPITATION. GRIDS WERE ADJUSTED TO ACCOUNT FOR THIS
TREND.

AFTER TUESDAY NIGHT...DRY WEATHER IS THE MAIN TREND FOR WEDNESDAY
AND THURSDAY.

FOR FRIDAY INTO MONDAY...SEVERAL PERIODS OF PRECIPITATION IN THIS
TIME FRAME BUT TIMING IS MORE UNCERTAIN THAN AVERAGE AS IMPULSES
MOVING THROUGH SPLIT FLOW PATTERN ARE DIFFICULT TO TIME.

USED MET/MAV BLEND FOR TEMPERATURE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT, THEN WPC GUIDANCE FOR REMAINDER OF TIME PERIOD.
PRECIPITATION TIMING LATE WEEK INTO WEEKEND LEANED HEAVILY ON WPC
GUIDANCE. HEAVY RAINFALL IS POSSIBLE IN THE WEEKEND TIMEFRAME, BUT
UNCERTAINTY STILL TOO HIGH TO WARRANT MENTION IN HWO.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL CONTINUE FOR THE FIRST HALF OF THE NIGHT TIME
PERIOD. GUSTY WINDS WILL CONTINUE INTO THE EARLY EVENING, BEFORE
THE GUSTS BEGIN TO DIMINISH SHORTLY AFTER SUNSET. A STEADY
SOUTH TO SOUTHWEST BREEZE AROUND 10 KNOTS WILL PROBABLY CONTINUE OVERNIGHT.

CLOUDS WILL INCREASE LATER, AND EVENTUALLY ARE EXPECTED TO BECOME
MVFR FROM WEST TO EAST AS A COLD FRONT AND ASSOCIATED SHOWERS MOVE
INTO THE AREA SHORTLY BEFORE DAYBREAK TUESDAY. THE FRONT AND
SHOWERS WILL PROGRESS EASTWARD THROUGH THE MORNING AND INTO THE
AFTERNOON, AND COULD INCREASE IN INTENSITY AS THEY MOVE ACROSS THE
I-95 CORRIDOR EASTWARD. THERE IS THE POTENTIAL FOR IFR CIGS/VSBYS
TO DEVELOP FROM TTN-PNE-PHL-ILG SOUTH AND EASTWARD, WITH THE
GREATEST THREAT FOR ACY/MIV. AFTER THE FRONT MOVES THROUGH, THE
SHOWERS SHOULD BEGIN TO DISSIPATE AND A RETURN TO VFR SHOULD BEGIN
TO OCCUR FOR MOST AREAS BY LATE IN THE DAY. MIV/ACY HAVE THE BEST
CHANCE TO KEEP SHOWERS AND LOWER CONDITIONS THROUGH DAY.

WINDS TUESDAY WILL START OUT OF THE SOUTH-SOUTHWEST, BEFORE SWINGING
TO THE NORTHWEST OR NORTH BEHIND THE FRONT, WINDS ARE THEN FORECAST
TO BECOME NORTHEAST DURING THE AFTERNOON ACROSS THE AREA.

OUTLOOK...
TUESDAY NIGHT...CONDITIONS SLOWLY IMPROVING TUESDAY EVENING FROM
IFR AND MVFR TO VFR AS RAIN MOVES OFF SHORE. VFR AFTER MIDNIGHT.

WEDNESDAY AND THURSDAY...VFR CONDITIONS EXPECTED.

THURSDAY NIGHT...CONDITIONS LOWERING TO MVFR AS RAIN SHOWERS MOVE IN.

FRIDAY AND SATURDAY...MVFR CONDITIONS IN RAIN SHOWERS.

&&

.MARINE...
WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS
THROUGH TUESDAY, ALTHOUGH WINDS WILL GUST IN THE LOW 20S AT TIMES.
WINDS WILL BE MOSTLY SOUTHWEST THROUGH TONIGHT INTO EARLY TUESDAY,
BEFORE SWITCHING TO THE NORTH AND NORTHWEST BEHIND A FRONTAL
BOUNDARY DURING THE DAY TUESDAY.

OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...WIND GUSTS ABOVE 25 KT ARE POSSIBLE
ESPECIALLY ON THE ATLANTIC COASTAL WATERS ADJACENT TO DELAWARE AND
SOUTHERN NJ FOR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING.
OTHERWISE, CONDITIONS ARE GENERALLY EXPECTED TO BE BELOW SCA
CRITERIA.

THURSDAY THROUGH SATURDAY...CONSIDERABLE UNCERTAINTY THROUGH THIS
TIME, BUT SEAS ABOVE 5 FT ARE POSSIBLE ON THE ATLANTIC COASTAL
WATERS.

&&

.FIRE WEATHER...
CONDITIONS WERE GUSTY TODAY, BUT DEWPOINTS SURGED UPWARD DURING THE
DAY, WHICH HAS KEPT RELATIVE HUMIDITY VALUES FROM CRITICAL LEVELS.
WITH A COLD FRONT AND RAINFALL EXPECTED TONIGHT INTO TUESDAY, FUELS
SHOULD MOISTEN ACROSS THE AREA. IT IS POSSIBLE THAT SOME AREAS
ACROSS OUR NORTHWESTERN ZONES MAY CLEAR OUT BEHIND THE FRONT DURING
THE DAY AND HAVE SOME LOWER HUMIDITY VALUES LATE IN THE DAY, BUT
WINDS ARE NOT EXPECTED TO BE VERY GUSTY.

FOR WEDNESDAY...ALTHOUGH RELATIVE HUMIDITY VALUES WILL LIKELY ONCE
AGAIN DROP INTO THE 20S ACROSS MUCH OF THE AREA, WINDS MAY NOT BE
FREQUENTLY GUST ABOVE 20 MPH, AND MUCH OF THE REGION SHOULD RECEIVE
WETTING RAINS OVER THE NEXT 24 TO 48 HOURS WHICH SHOULD HELP KEEP
FUELS MOIST.

&&

.HYDROLOGY...
THERE REMAINS THE POTENTIAL FOR A PERIOD OF HEAVY RAINFALL ON
TUESDAY DURING THE LATE MORNING INTO THE AFTERNOON, ESPECIALLY
ACROSS SOUTHERN NEW JERSEY AND CENTRAL/SOUTHERN DELMARVA. HIGH PW
VALUES AND ENHANCED LIFT ASSOCIATED WITH A DEVELOPING WAVE OF LOW
PRESSURE ALONG THE FRONT CREATE A PERIOD OF HEAVY RAINFALL, WHICH
IF IT OCCURS IN A SHORT ENOUGH TIME PERIOD COULD LEAD TO SOME
URBANIZED AND POOR DRAINAGE FLOODING ACROSS PORTIONS OF SOUTHERN
NEW JERSEY AND CENTRAL/SOUTHERN DELMARVA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...GIGI/ROBERTSON/O'HARA
SHORT TERM...ROBERTSON
LONG TERM...SZATKOWSKI
AVIATION...ROBERTSON/O'HARA
MARINE...SZATKOWSKI/ROBERTSON
FIRE WEATHER...
HYDROLOGY...
Hazardous weather outlook, Apr 13, 4:13 PM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 PM EDT MON APR 13 2015

NJZ001-007>010-012>015-PAZ054-055-060>062-070-071-101>106-142000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
351 PM EDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-142000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
351 PM EDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR A PERIOD OF HEAVY RAIN LEADING TO
URBAN AND POOR DRAINAGE FLOODING TUESDAY MORNING AND AFTERNOON
NEAR AND SOUTHEAST OF THE INTERSTATE 95 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-142000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 PM EDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SZATKOWSKI

Nearby

Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.